MathSciNet Relay Station
MathSciNet bibliographic data
MR716263 (86f:58017) 58C25 (41A99)
Yomdin, Y. The geometry of critical and near-critical values of differentiable mappings. Math. Ann. 264 (1983), no. 4, 495–515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement